# SDR AALA20140710002

- Difficulty date: July 10, 2014
- Submitted: July 16, 2014
- Operation: Air carrier
- Aircraft: N966TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53616
- Aircraft time: 43,038 hours, 20,896 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT HOSE GEAR DOOR AFT HINGE CUT OUT CRACKED.  INSTALLED DOUBLER IAW SRM 53-05-00-001 FIGURE 62.
